Deformation rigidity of the rational homogeneous space associated to a long simple root
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 35 (2002) no. 2, pp. 173-184
Cet article a éte moissonné depuis la source Numdam
DOI :
10.1016/s0012-9593(02)01087-x
Affiliations des auteurs :
Hwang, Jun-Muk 1 ; Mok, Ngaiming 
@article{ASENS_2002_4_35_2_173_0,
author = {Hwang, Jun-Muk and Mok, Ngaiming},
title = {Deformation rigidity of the rational homogeneous space associated to a long simple root},
journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
pages = {173--184},
year = {2002},
publisher = {Elsevier},
volume = {Ser. 4, 35},
number = {2},
doi = {10.1016/s0012-9593(02)01087-x},
mrnumber = {1914930},
zbl = {1008.32012},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(02)01087-x/}
}
TY - JOUR AU - Hwang, Jun-Muk AU - Mok, Ngaiming TI - Deformation rigidity of the rational homogeneous space associated to a long simple root JO - Annales scientifiques de l'École Normale Supérieure PY - 2002 SP - 173 EP - 184 VL - 35 IS - 2 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(02)01087-x/ DO - 10.1016/s0012-9593(02)01087-x LA - en ID - ASENS_2002_4_35_2_173_0 ER -
%0 Journal Article %A Hwang, Jun-Muk %A Mok, Ngaiming %T Deformation rigidity of the rational homogeneous space associated to a long simple root %J Annales scientifiques de l'École Normale Supérieure %D 2002 %P 173-184 %V 35 %N 2 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(02)01087-x/ %R 10.1016/s0012-9593(02)01087-x %G en %F ASENS_2002_4_35_2_173_0
Hwang, Jun-Muk; Mok, Ngaiming. Deformation rigidity of the rational homogeneous space associated to a long simple root. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 35 (2002) no. 2, pp. 173-184. doi: 10.1016/s0012-9593(02)01087-x
Cité par Sources :
